# SDR UIEA2022052400534

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 84,432 hours, 13,881 cycles
- System (JASC): 5700 · Wing Structure
- Part: Flap
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LHW O/B MID FLAP L/E FOUND DELAMINATION (107" TO I/B). PERFORMED COMPOSITE HOTBOND REPAIR AS PER SRM 51-70-07 PAR.5.A REV94 ,FEB20/2022 )
